Journal of the Mathematical Society of Japan

On the values of ray-class L-functions for real quadratic fields

Koji KATAYAMA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 28, Number 3 (1976), 455-482.

Dates
First available in Project Euclid: 22 April 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1240434046

Digital Object Identifier
doi:10.2969/jmsj/02830455

Mathematical Reviews number (MathSciNet)
MR0406979

Zentralblatt MATH identifier
0328.12004

Subjects
Primary: 12A70

Citation

KATAYAMA, Koji. On the values of ray-class $L$ -functions for real quadratic fields. J. Math. Soc. Japan 28 (1976), no. 3, 455--482. doi:10.2969/jmsj/02830455. https://projecteuclid.org/euclid.jmsj/1240434046


Export citation